# SDR F3LA98092

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CRACK ON TOP FLANGE OF INTERCOSTAL AT BS 327, RBL 31, RUNNING 1.5 INCH THROUGH RADIUS.  MAINTENANCE FABRICATED REPLACEMENT INTERCOSTAL AND REPAIRED PER SRM 51-40-2 AND 53-10-51.  (M)
